# SDR SWAA2022021793323

- Difficulty date: June 5, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON EXTERNAL FUSELAGE SKIN AT AREA COMMON TO FCB SCUFF PLATES BS 440 TO BS 480 +12 BETWEEN STR 24R AND 25R (MARKED) / REPAIRED PER EA 1-753-32934 REV IR AND ER 18-03093 REV IR.
